Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 115, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 11, 2012, 6:02 PM EDT for Brantley County, Glynn County, Wayne County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 6:02 PM EDT (22:02 UTC)
- Expired
- Jun 11, 2012, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 101 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:44 PM EDT | TSTM WND DMG | 20 N Waverly, GA | NUMEROUS TREES DOWN IN SOUTHERN GLYNN COUNTY ON MEYERS SILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
881
WUUS52 KJAX 112202
SVRJAX
GAC025-127-305-112245-
/O.NEW.KJAX.SV.W.0115.120611T2202Z-120611T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHEASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 645 PM EDT
* AT 602 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF
THALMANN...OR 12 MILES SOUTH OF GARDI...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THALMANN...MOUNT PLEASANT AND EVERETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3126 8186 3144 8194 3153 8165 3151 8165
3148 8161 3145 8162 3136 8152 3134 8144
3131 8143
TIME...MOT...LOC 2202Z 257DEG 18KT 3136 8181
$$
TRABERT1 follow-up statement
434
WWUS52 KJAX 112236
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EDT MON JUN 11 2012
GAC025-127-305-112246-
/O.EXP.KJAX.SV.W.0115.000000T0000Z-120611T2245Z/
WAYNE GA-BRANTLEY GA-GLYNN GA-
636 PM EDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN...
NORTHEASTERN BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT
645 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3126 8186 3144 8194 3153 8165 3151 8165
3148 8161 3145 8162 3136 8152 3134 8144
3131 8143
TIME...MOT...LOC 2236Z 257DEG 18KT 3140 8162
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:57 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 11, 2:57 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 PM EDT MON JUN 11 2012 ...STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL EXPECTED TONIGHT THROUGH WEDNESDAY... .SHORT TERM...NOW THROUGH THURSDAY... REST OF THIS AFTERNOON...CONVECTION HAVING A TOUGHER TIME FIRING OFF THIS AFTERNOON ACROSS NE FL WITH RIDGING ALOFT AND SLIGHTLY DRIER AIRMASS WITH PWATS DOWN AROUND 1.60 INCHES. THIS WILL LEAD TO SCATTERED COVERAGE OF CONVECTION THROUGH SUNSET...WHILE ACROSS SE GA IN THE DEEPER MOISTURE AND CLOSER TO TROF AXIS...WILL SEE AT LEAST NUMEROUS TO WIDESPREAD COVERAGE OF SHOWERS/STORMS THERE WITH HIGHER RAINFALL THREAT BUT SINCE SE GA HAS MISSED OUT ON SOME OF THE RECENT LOCALLY HEAVY RAINFALL WILL HOLD OFF ON ANY FLOOD WATCH AT THIS TIME. MAX TEMPS AROUND 90 DEGREES THIS AFTERNOON WITH HIGHER DEWPOINTS IN THE LOWER/MID 70S. CAPE VALUES NEAR 3000 J/KG THIS AFTERNOON WILL HELP TO KICK OFF STRONG TO SEVERE STORMS IN TWO LOCATIONS...ONE ALONG ONGOING MCS ACRS SOUTHERN GEORGIA AND THE OTHER ALONG SEA BREEZE FRONTS AND OUTFLOW ACRS NE FL. STORM MOTION STILL GENERALLY TOWARDS THE EAST AT 10-15 MPH ACROSS SE GA WITH A MORE ERRATIC MOTION ACROSS NE FL DUE TO SEA BREEZE FRONTS AND OTHER OUTFLOWS. TONIGHT...SCATTERED TSTM ACTIVITY ACROSS NE FL WILL FADE AFTER SUNSET WHILE CONCERN WILL SHIFT ALONG THE ONGOING LINE OF STORMS THAT WILL BE ACRS SE GA WITH LOCALLY HEAVY RAINFALL THREAT CONTINUING THERE THROUGH MUCH OF THE NIGHT. ACTIVITY WILL CONTINUE TO SLOWLY SHIFT SOUTH AND EAST AND COULD HAVE RE-DEVELOPMENT OF AT LEAST SCTD CONVECTION ACROSS NE FL AFTER MIDNIGHT...WILL JUST HAVE TO SEE HOW LINE OF STORMS BEHAVES AFTER SUNSET AND THE LOSS OF DIURNAL HEATING TO KEEP THE CONVECTION ONGOING TOWARD MORNING. IF CONVECTION REMAINS ONGOING AND PUSHES INTO NE FL TOWARD MORNING AND CONTINUES ON TUESDAY...A FLOOD WATCH MAY BE REQUIRED. TUESDAY...A TRICKIER FORECAST DEPENDING ON EVOLUTION OF OVERNIGHT CONVECTION. IF STORMS ARE STILL ONGOING...THEN MAIN IMPACT WILL BE LOCALLY HEAVY RAINFALL THREAT WITH THE STORMS. IF A BREAK IN CONVECTION EXISTS...THEN SOME HEATING WILL TAKE PLACE WITH STORMS RE-IGNITING BY LATE MORNING/EARLY AFTERNOON. EITHER WAY...HIGH POPS ARE IN PLACE WITH CATEGORICAL ACRS SE GA AND LIKELY ACRS NE FL AND THEY MAY BE ABLE TO BE PUSHED EVEN HIGHER IF ORGANIZED CONVECTION HOLDS OVER FROM THE MONDAY NIGHT TIME FRAME. PRECIP WATER AMOUNTS REBOUNDING CLOSE TO 2 INCHES AND SLOWER STORM MOTION WILL CONTINUE LOCALLY HEAVY RAINFALL THREAT AND A FLOOD WATCH MAY BE REQUIRED. MAX TEMPS WILL BE A NOTCH COOLER THAN TODAY AROUND 90 DEGREES AND POSSIBLY ONLY AROUND THE MID 80S IF CONVECTION ONGOING DURING THE OVERNIGHT HOURS LIMITS AMOUNT OF SUNSHINE EXPECTED. TUE NIGHT...DEEP MOISTURE AXIS REMAINS ACROSS THE FORECAST AREA AND EXPECT LIKELY CONVECTION DURING THE EVENING HOURS TO BECOME SCATTERED OVERNIGHT WITH LOSS OF DAYTIME HEATING. WEDNESDAY...BOTH GFS/NAM STILL HAVE DEEP MOISTURE (PRECIP WATER AMOUNTS GREATER THAN 2 INCHES) AND EXPECT ANOTHER DAY WITH AT LEAST LIKELY COVERAGE OF STORMS WITH ENOUGH DIURNAL HEATING IN THE MORNING TO TRIGGER LIKELY COVERAGE DURING THE AFTERNOON. STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN IMPACTS. THURSDAY...HIGH PRESSURE TO BUILD NORTH OF THE REGION AND THIS WILL SHIFT STEERING FLOW TO THE NORTHEAST AND ADVECT SOME DRIER AIR INTO SE GA BY THE AFTERNOON WITH THE LAST OF THE LINGERING MOISTURE ACROSS NE FL STILL EXPECTED TO TRIGGER SCATTERED/NUMEROUS CONVECTION WITH ISOLD/SCTD CONVECTION ACROSS SE GA. MAX TEMPS NEAR NORMAL AROUND 90 DEGREES. .LONG TERM...FRIDAY THROUGH MONDAY... WITH HIGH PRESSURE SETTING UP NORTH OF THE REGION A E/NE STEERING FLOW WILL SET UP OVER THE FORECAST AREA WITH AIRMASS DRYING OUT AND EXPECT DIURNAL CONVECTION COVERAGE TO COME DOWN TO NEAR NORMAL TO SLIGHTLY BELOW NORMAL LEVELS AROUND 20-30%. MAX TEMPS WILL BE BELOW NORMAL IN THE MID/UPPER 80S COAST AND CLOSER TO THE NORMAL 90 DEGREES OVER INLAND AREAS. && .AVIATION... ATLANTIC SEABREEZE HAS CLEARED CRG AND WILL MOVE THROUGH JAX AROUND 20Z. WINDS WILL SHIFT TO THE SOUTHEAST AND BECOME GUSTY AT TIMES BEHIND THIS BOUNDARY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEABREEZE BETWEEN 20 AND 22Z. VQQ AND JAX STAND THE BEST CHANCES OF BEING IMPACTED DIRECTLY...AND TEMPO GROUPS ARE IN PLACE. WILL GO WITH VCTS ELSEWHERE. A FEW SHOWERS MAY LINGER NEAR SSI INTO EARLY THIS EVENING BUT GENERALLY SPEAKING...VFR CONDITIONS ARE EXPECTED OVERNIGHT. && .MARINE... EVENING SOUTHERLY SURGE WILL ONCE AGAIN CREATE NEAR SCEC CONDITIONS TONIGHT. WILL GO WITH A SOLID 15 KNOTS...JUST BELOW HEADLINE CRITERIA. RELATIVELY LIGHT WINDS ARE THEN ANTICIPATED THROUGH MID WEEK. A FRONT WILL SLOWLY PUSH THROUGH ON THURSDAY AND A SURGE OF NORTHEAST WINDS WILL TRAIL THE FRONT POSSIBLY REACHING HEADLINE CRITERIA BY THURSDAY EVENING. RIP CURRENTS: LOW RISK TODAY AND TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 92 / 80 90 70 50 SSI 74 85 73 87 / 60 80 50 60 JAX 70 90 70 91 / 60 70 60 70 SGJ 72 87 72 87 / 30 60 60 60 GNV 69 90 70 92 / 60 60 60 70 OCF 70 91 71 92 / 50 40 30 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/WALKER
Hazardous weather outlook, Jun 11, 12:05 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1205 PM EDT MON JUN 11 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-120838- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1205 PM EDT MON JUN 11 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED IN STRONGER THUNDERSTORM ACTIVITY AND THIS AMOUNT OF RAINFALL WILL AGGRAVATE ALREADY SATURATED GROUNDS AND CAUSE FLOODING PROBLEMS. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE THIS AFTERNOON AND EVENING. ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. HEAT INDICES WILL NEAR 100 TO 105 DEGREES THIS AFTERNOON ACROSS INLAND NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY... WITH PERIODS OF HEAVY RAINFALL AND GUSTY WINDS POSSIBLE. RAIN CHANCES WILL DECREASE TO NEAR NORMAL VALUES BY THURSDAY AND INTO NEXT WEEKEND AS ONSHORE FLOW DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS ARE ISSUED FOR YOUR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, Jun 11, 5:01 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT MON JUN 11 2012
GAZ153-154-112130-
COASTAL GLYNN-INLAND GLYNN-
501 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN GLYNN
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM
EDT...
AT 502 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM EVERETT TO 4
MILES EAST OF THALMANN...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THALMANN...EVERETT AND
BOYS ESTATE THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3127 8170 3138 8171 3140 8169 3140 8166
3146 8162 3136 8152 3134 8144 3131 8142
TIME...MOT...LOC 2102Z 248DEG 23KT 3141 8161 3131 8159
TRABERTSpecial weather statement, Jun 11, 5:08 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT MON JUN 11 2012
FLZ020-GAZ150-162-163-112145-
CLINCH-ECHOLS-HAMILTON-WARE-
508 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
CLINCH...ECHOLS AND NORTHERN HAMILTON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF COGDELL TO 11 MILES NORTHWEST OF MAYDAY TO 7 MILES WEST OF
STATENVILLE TO 12 MILES WEST OF BLUE SPRINGS...MOVING EAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND COGDELL...
STATENVILLE...MAYDAY...JENNINGS...BLUE SPRINGS...DU PONT...
HOMERVILLE...MANOR...ARGYLE AND WEST LAKE THROUGH 545 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8314 3079 8314 3086 8309 3086 8302
3088 8298 3110 8298 3118 8285 3119 8237
3090 8254 3062 8264 3043 8311 3043 8323
3046 8323 3047 8325 3052 8325 3063 8328
TIME...MOT...LOC 2108Z 269DEG 24KT 3112 8281 3094 8313
3073 8313 3050 8341
TRABERTSpecial weather statement, Jun 11, 5:13 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT MON JUN 11 2012
GAZ134>136-112145-
APPLING-BACON-WAYNE-
513 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
SOUTHERN APPLING AND CENTRAL BACON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF SURRENCY TO 3 MILES NORTH OF BROADHURST...MOVING NORTHEAST AT 30
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SCREVEN...BROADHURST...GARDI...JESUP...SURRENCY...ODUM AND DOCTORTOWN
THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3187 8211 3183 8206 3182 8201 3179 8199
3180 8196 3177 8195 3176 8191 3173 8190
3168 8185 3166 8181 3159 8171 3153 8166
3143 8179 3159 8250 3188 8215
TIME...MOT...LOC 2113Z 238DEG 27KT 3162 8231 3153 8190
TRABERTSpecial weather statement, Jun 11, 5:32 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EDT MON JUN 11 2012
GAZ132-134-149>152-163-112200-
ATKINSON-BACON-BRANTLEY-CLINCH-COFFEE-PIERCE-WARE-
532 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE...EASTERN ATKINSON...SOUTHERN BACON...SOUTHWESTERN
BRANTLEY...NORTHERN CLINCH AND SOUTHEASTERN COFFEE COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...
AT 532 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST
OF DIXIE UNION TO 6 MILES WEST OF DU PONT...MOVING EAST AT 35 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON...
MILLWOOD...DIXIE UNION...COGDELL...BICKLEY...AXSON...DU PONT...
HOMERVILLE...WARESBORO AND BRISTOL THROUGH 600 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING IS POSSIBLE. A GUST FRONT MOVING AHEAD OF
THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 45 TO 55 MPH
ALONG WITH MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3145 8278 3154 8223 3153 8223 3148 8217
3148 8211 3104 8209 3096 8298 3103 8298
TIME...MOT...LOC 2132Z 248DEG 30KT 3136 8241 3100 8295Special weather statement, Jun 11, 5:49 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT MON JUN 11 2012
FLZ020-022-GAZ136-150>152-162>164-112230-
BRANTLEY-CHARLTON-CLINCH-COLUMBIA-ECHOLS-HAMILTON-PIERCE-WARE-WAYNE-
549 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
WAYNE...WARE...SOUTHERN PIERCE...WESTERN BRANTLEY...CLINCH...EASTERN
ECHOLS...NORTHEASTERN COLUMBIA...HAMILTON AND NORTHWESTERN CHARLTON
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...
AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
COGDELL TO 13 MILES NORTHWEST OF NEEDMORE TO 7 MILES WEST OF
JASPER...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND MILLWOOD...HOMERVILLE...COGDELL...ARGYLE...
JASPER...MANOR...WARESBORO...BELMONT...NEEDHAM AND DEENWOOD THROUGH
630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS POSSIBLE. A GUST
FRONT MOVING AHEAD OF THE STORMS WILL PRODUCE GUSTY WINDS OF 45 TO
55 MPH WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3042 8318 3078 8290 3118 8272 3119 8267
3123 8270 3128 8268 3140 8205 3086 8211
3058 8234 3058 8246 3043 8245 3040 8248
3041 8295 3043 8300 3043 8307 3044 8308
TIME...MOT...LOC 2149Z 252DEG 31KT 3120 8261 3080 8280
3052 8302
TRABERTSpecial weather statement, Jun 11, 5:59 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT MON JUN 11 2012
GAZ136-152-153-112230-
BRANTLEY-INLAND GLYNN-WAYNE-
559 PM EDT MON JUN 11 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 630 PM EDT...
AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF MOUNT PLEASANT...
OR 13 MILES SOUTH OF GARDI...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MOUNT PLEASANT AND EVERETT
THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3133 8150 3132 8188 3142 8194 3159 8172
3146 8161 3142 8160 3139 8155
TIME...MOT...LOC 2159Z 252DEG 19KT 3137 8182
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:25 PM EDT | Special Weather Statement | JAX | Bacon | 35 min |
| Jun 11, 3:15 PM EDT | Special Weather Statement | JAX | Jeff Davis | 45 min |
| Jun 11, 4:19 PM EDT | Special Weather Statement | JAX | Coffee | 26 min |
| Jun 11, 4:38 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 52 min |
| Jun 11, 4:40 PM EDT | Special Weather Statement | JAX | Wayne | 35 min |
| Jun 11, 4:59 PM EDT | Special Weather Statement | JAX | Atkinson | 31 min |
| Jun 11, 5:01 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Jun 11, 5:08 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 37 min |
| Jun 11, 5:13 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 32 min |
| Jun 11, 5:32 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 28 min |
| Jun 11, 5:49 PM EDT | Special Weather Statement | JAX | Clinch, Echols, Pierce, Ware | 41 min |
| Jun 11, 5:59 PM EDT | Special Weather Statement | JAX | Wayne | 31 min |
| Jun 11, 6:16 PM EDT | Special Weather Statement | JAX | Camden | 29 min |
| Jun 11, 6:22 PM EDT | Special Weather Statement | JAX | Charlton, Glynn | 23 min |
| Jun 11, 6:27 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 48 min |
| Jun 11, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 45 min |
| Jun 11, 7:13 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.